# SDR C2XA02IA072

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503A
- Part serial: 210
- Condition: False Indication
- Location: 90 Vu Rack
- Part time: 19,704 hours, 20,725 cycles
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3695 - Crew reported that the number 2 gear system showed a down indication. The aircraft landed at IAH where mainetanance removed and replaced the proximity switch electronic unit. Gear swings were acvcomplished and the aircraft was approved for return to service.
